# SDR 95ZZZX2646

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N62085
- Make and model: Cessna 172P
- Aircraft serial: 17275209
- Engine: Lyc O320D2J
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Location: Oil System
- Part time: 2,283 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FILTER WAS OPENED DURING AN ANNUAL INSPECTION.  A HIGH AMOUNT OF METAL WAS FOUND, MOSTLY ALUMINUM WITH SOME STEEL.  AIRCRAFT WAS GROUNDED AND ENGINE SENT OUT TO OVERHAUL FACILITY FOR DISASSEMBLY.
